# SDR FDEA202204120937

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42718
- Aircraft time: 11,475 hours, 4,848 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rivet
- Condition: Loose
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING L/E AT STA OSS-565 HAS LOOSE RIVETS 0000301922 : VERNON, JAMES L - 12-APR-2022 22:36  REPLACED FASTENERS REF E.A. TH-5729-T0367962 , PAGE 3 OF 3 , W/O 82517 , SEQ.# 148 AND WRI 57-  20/6340
